Don’t suffer through sickness-fight the fever with ibuprofen fever reducer and pain reliever. 200 mg of ibuprofen work to relieve minor aches and pains, including everything from headaches and backaches to menstrual cramps and muscular aches. Handy individual portion packs are great to have around the office for everyday aches and pains.
- Helps reduce fevers
- Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps
- Handy office solution for everyday aches and pains
- Brand: Lil’ Drugstore®
- Product Type Refinement: Pain Reliever
- Manufacturer: Lil Drugstore Products
Attribute name | Attribute value |
---|---|
Pack Qty | Pain Reliever |
Aspirin & Pain Reliever Type | Tablet |
OTC Pharmaceutical & Supplement Ingredient
The number of milligrams of the main active ingredient.
|
200 |
Active Ingredient
Actual manufacturer name for the color of the product.
|
White |
Reviews
There are no reviews yet.